# SDR SWAA2022011704030

- Difficulty date: April 4, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD GALLEY AREA FLOOR BOARD PANEL 221CF; UPPER SURFACE 1EA PLY IS PEELING OFF AS MARKED. / REPAIRED DAMAGE ON FLOOR PANEL 221CF UPPER SURFACE. BONDED REPAIR PLY AND CURED. TAP TEST GOOD. IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 AND B737-700 SRM 57-41-01-1A-1.
